# SDR GTIA040384

- Difficulty date: March 26, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STATION 200 TO 160 LBL 55 INCH SUPPORT FLOOR CORRODED.  REMOVED FLOOR SUPPORT.  FABRICATED AND LOCATED HOLES.  INSTALLED FLOOR SUPPORT.  (M)
